Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Broken_Shell

Members
  • Content Count

    388
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Broken_Shell

  • Rank
    Advanced Member
  • Birthday 04/09/1982

Contact Methods

  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Wisconsin
  • Interests
    Studying Polish language and culture, reading, music, movies, hermit crabs, simple games and puzzles (Suduko, Search-A-Word, Cryptoquip, Jumble, Crossword), spending time with my family and friends. Before becoming disabled by dysautonomia I enjoyed dance, swimming, and taking walks. I have an undergraduate degree in mathematics, and I completed all the didactic coursework for a PharmD degree. Unfortunately, I was unable to finish the clinical component of my degree due to my inability to function because of the dysautonomia. However, I still enjoy and stay current on medical and pharmacy studies.

Recent Profile Visitors

2,888 profile views
  1. Hi All, Just a quick update... I am still experiencing bad pain with my arms and having a difficult time using the computer. Adding this new problem, which doesn't seem to be going away, has been frustrating and disheartening on top of the dysautonomia. I still don't know what caused this problem or why it isn't improving with the occupational therapy. At any rate, I wanted to let you know you are in my thoughts and I am trying to get on the forum and post every so often when I can type a little. I am praying for you all and welcome any new members that I may have missed! ~ Broken_Shell
  2. I am so sorry to hear of your situation. I am not aware of a specific link between epidural injections and POTS, but I can see where there could be an association with the CSF leak or any type of "neurological trauma" that your body perceived from the procedure or the aftermath. I am glad that you have a thorough cardiologist working with you, but frustrated that the epidural doctors have written you off. I have been affected by this condition for nearly 8 years, and I send you strength and positive thoughts. Broken_Shell
  3. Hummingbird, I used Miralax for years and didn't have any major side effects or problems. I took less than the recommended dose and adjusted the amount each day based on my bowel function. There has been some discussion on the forum about Miralax in the past, but it is not absorbed and stays in the GI tract, so it may be worth a trial using a very small dose. In the past, I had severe constipation and was helped by and able to tolerate very small doses of Senna. One other thought, have you tried taking Fish Oil? That always increased my bowel activity. Good luck! Broken Shell
  4. Continued prayers and hugs for you God bless your amazing daughter as well. Please hang in there and keep us updated... and don't stop wearing your make up! Ha Ha Don't lose your sense of humor.
  5. I can relate. I hate to have to do this, but I have to tell people "Don't make me laugh." If I have to laugh, then I try to at least sit down.
  6. Hugs and support are coming your way every day! I pray that you get to Vanderbuilt soon and they can figure out what is going on. You WILL be able to go home to your kids - don't lose faith or let that thought slip from your mind. ~ Michelle
  7. I have tried both flax oil capsules and ground flax seed - both caused me to get immediately flushed in the face, dizzy, and an onset of autonomic symptoms. I have had a similar with cod liver oil capsuls and olive oil. I seem to have a general intolerance to any type of oil, but I am not sure why.
  8. Erika, (I am having someone else type this post because the pain in my arms is severe). I just wanted to check in on you and find out how you were doing. Please know that I am keeping you in my prayers, and I hope the new neurologist can figure out what is happening. I am sure that they have ruled it out, but I just want to make sure that you have been checked for myasthenia gravis. Hang in there, and remember that your "forum family" cares about you. Broken Shell
  9. Nikki, I was diagnosed almost 8 years ago and still have not found a combination that works well for me. That being said, my symptoms seem to change a lot and it is only recently that I have begun exploring "traditional" POTS medications and treatments. Before that, I was sent to many specialists who just tried to treat the symptom in their specialty and did not understand the big picture. However, for YEARS after my diagnosis I constantly told doctor after doctor that I felt like I was on a boat, I felt floaty, I felt like my head was not getting enough blood or was disconnected from my body, I was on an elevator, etc. they all looked at me like I was crazy and said they couldn't explain the symptom, even when I told them that I had been diagnosed with dysautonomia. Unfortunately, I don't have much in the way of treatment advice, except just to tell you to hang in there and keep trying things. Do not give up until you feel like yourself again, and don't let any doctor tell you that you are adequately treated if you still do not feel well! In the last year, I finally have less periods of time where I have the boat, floaty feeling... even if it is gone for a few hours of the day, but I will take that over nothing. It is like coming up for a breath of fresh air and reminds me that there is hope. I can't really attribute the reduction of the symptom to anything specific, but I know that I am headed for bad flare when the symptom goes back to being as severe as it was in the past. Just hang in there, keep going with trial and error, and know that I send support. ~ Broken_Shell
  10. Honey, you are in my prayers and thoughts! Please keep us updated when you can. It's ok to be scared. I am glad that you are in the hospital though. I send you big hugs! ~ Michelle (Broken_Shell)
  11. This is a brochure from DYNA, but look at page 5.... it lists a lot of symptoms that many of us here ask ourselves "is it POTS/dysautonomia"? http://www.dynakids.org/Documents/You_Have...a_Condition.pdf
  12. Suzie, Don't let anyone tell you those symptoms are ridiculous. I feel strange sensations all day long that I can barely describe. Many relate to "dizziness" or lightheadedness, but not in the tradition sense. I feeling like I am suddenly falling, sliding, my head is "floating", tilting, etc. My HR and BP are pretty constant through these symptoms, sometimes I go into a cold sweat or my hands get clammy. I also get both cold sensations and warm sensations that often start in my chest. Sometimes I get visibly flushed, sometimes I don't. For years I was afraid to describe my symptoms because they sounded so crazy, but they are all dysautonomia. Hang in there - you are not alone! ~ Broken_Shell
  13. Hi, When I take 400 to 600 mg Advil several days in a row I seem to feel better. Has anyone else noticed anything like this? Just curious. Thank you. ~ Broken_Shell
  14. Hi Ladies, Here we go again on the topic... I am looking for another option to try and shut down my periods because the hormone cycles are making my dysautonomia completely disabling... I am wondering if anyone has any experience with Ortho Evra patch. Thank you!
×
×
  • Create New...